# SDR ASOA02578

- Difficulty date: October 31, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 4033T65P03
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4793 - DURING TAKEOFF FROM ATL-DHN, BOTH ENGINES WERE SET AT APPROXIMATELY 90 PERCENT.  DURING CLIMB-OUT, THE LEFT ENGINE N-1 WENT TO THE LOW 70 PERCENT AND FLUXED BETWEEN THE LOW TO HIGH 70'S.  THERE WAS ALSO A FUEL LOW FLUX AND THE OIL PRESSURE REMAINED CONSTANT.  AN EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED TO ATL AND LANDED SAFELY.  THE LEFT AND RIGHT ENGINE SPEED CONTROL SYSTEM WAS DEFERRED.  MAINTENANCE CLEARED THE DEFERRAL BY REMOVING AND REPLACING THE LEFT ENGINE T2 SENSOR, AND CLEANING ALL ASSOCIATED CANNON PLUGS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
